# SDR MWEA010838

- Difficulty date: June 3, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 46,768 hours, 31,117 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 29200331
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GEAR UNSAFE LIGHT CAME ON.  REPLACED LATCH ROLLER BRACKET.
